alprazolam and acetaminophen-hydrocodone (moderate Drug-Drug)
Central nervous system- and/or respiratory-depressant effects may be additively or synergistically increased in patients taking multiple drugs that cause these effects, especially in elderly or debilitated patients.
During concomitant use of these drugs, patients should be monitored for potentially excessive or prolonged CNS and respiratory depression. Ambulatory patients should be made aware of the possibility of additive CNS effects (e.g., drowsiness, dizziness, lightheadedness, confusion) and counseled to avoid activities requiring mental alertness until they know how these agents affect them. Patients should also be advised to notify their physician if they experience excessive or prolonged CNS effects that interfere with their normal activities.
My information is not guaranteed correct. I do not get them right all the time, but I do enjoy the hunt~
Thanks Dave. You sure have a lot of good answers. By the way I did take a loratb and a half and a xanax last night about 3 hours a part and no problems. But I won't do it again now that I have read your post.